# SDR DALA2019041502421

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 68,468 hours, 50,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVERWING EXIT DOOR EMERGENCY LTS INOP. R/R BATTERIES FOR FWD OVERWING DOOR LTS. OPS CHECK OK. BATTERIES R/R PER AMM 33-53.
